# SDR AALA20120930001

- Difficulty date: September 30, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- Aircraft time: 66,079 hours, 34,451 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Conduit
- Condition: Out Of Adjust
- Location: Lt Mlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT MAIN LANDING GEAR UNSAFE INDICATION REMAINED RED AFTER GEAR RETRACTION.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED LEFT MAIN LANDING GEAR STRUT CONDUIT THAT WAS OBSTRUCTING MOVEMENT OF DOOR.
